It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for muscle and joint pain with accutane. (0.008 seconds)


... but they rise into the thousands. When your not working out and your body is relaxed these levels are in the hundreds. ... (5 replies)
... I had the same experience with Accutane. All I could do is take Aleve and give my body more rest throughout the day. ... (4 replies)
... I've had symptoms you described. Even with the backing of the Cleveland Clinic, rheumatologists, pain management docs, internal meds, and psychiatrists I still don't have a complete answer. I'll tell you my story though and let you decide what you can take from it. ... (1 replies)

... my latest derm suggested Accutane. I've tried the creams, lotions, antibiotics, etc. and they have not worked. ... (46 replies)
... But KAT27 is ignorant, plane and simple. ... (35 replies)
Accutane...
Apr 3, 2005
... p clear up my face a little but mostly to stop all the oil that my face produces...i am kinda scared cuase some of the side effects i read about...here are some, and if you have had these from taking accutane plz tell your story, also did u have to mention accutane to your derm or did they, and how bad were you at the time? ... (4 replies)
... I lifted while I on accutane and never noticed anything. I agree with Mr.Little if you have joint pain or severe muscle pain I would stop and call your doc. I know accutane can weaken you bones and stuff, but as long as you aren't lifting 500 lbs I really don't think your going to mess anything up. ... (5 replies)
... day. i would suggest that, most likely, a low dose would be fine. also, i have found that a daily dose of fish oil helps somewhat with the joint pain. good luck! ... (3 replies)
... Im on month 4 at 60 mg a day of Accutane. Its working well! anyway. I am pretty active but not extremely. I play basketball and recently started doing Aerobics. Anyway. I have a bad back anyway. ... (2 replies)
... t virtually no one gets them. Think about it logically... there are always crazy side effects for every medication out there. There's always going to be a risk with every substance you put in your body. ... (5 replies)
... reason i did is because one of the main reasons my face was looking better is because i was doing those weird diets where i didnt really eat anything unhealthy.. and i took a lot of vitamins. ... (5 replies)
Joint pain
Dec 28, 2000
... I have been on Accutane for 2 months. The acne is clearing but yes there is joint discomfort. I was aware of this even before taking it. My knees and back are not in the greatest shape. I was regularly working out with heavy weights 5 days a week. I have cut that down to once a week with light weight. ... (10 replies)
... My chest and back are just beginning to show some slight improvements now. Hopefully it will begin to clear up nicely in the upcoming couple of weeks. ... (40 replies)
... when in high school and during my teen years I never had any problems with acne until my senior year I developed a cyst on my left cheek. I later had to have a dr. litterally cut it out. ... (96 replies)
... Hi, I am currently on accutane right now and am very happy with it. I'm not going to say accutane is not a serious drug but the chances of you having a bad reaction to accutane are pretty low. ... (7 replies)
... I also drink a few times a week and work out pretty hard about 4 times a week. ... (19 replies)
... I had taken it 4 years ago it cleared my face up real nice and my acne was terrible, Im thankful my face never got near that point again. ... (11 replies)




Pages: 1

All times are GMT -7. The time now is 04:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!